Jump to content





Thinking About Accutane...

Posted by Arod1234, 08 June 2014 · 82 views

  • Left side
  • Right side 3
  • Right side 2
  • Right side
  • Low light

After about 3 months on Tazorac, along with BP in morning and Doryx (doxycycline) I have seen no improvement... at all. I've literally tried almost everything including BP, Epiduo, clyndamycin, Trentinoin as well as oral antibiotics: Minocycline and currently Doxycycline. I honestly don't know what to do anymore... I'm supposed to be living my best years in highschool but I feel like sh*t sometimes cause of my acne. There's also this beautiful girl that I like but my acne got worse since I started talking to her and I feel insecure and lately she's been keeping more distance than usual from me. It honestly sucks. I'm really considering taking Accutane in 2 weeks if I see no improvement. I've been dealing with acne for several years now. I'm aware of the potential side effects which can be severe. I also like exercising and playing sports so I'm worried about the potential muscle/joint pains. Any advice, comments, etc is appreciated. Thanks :)
 
I'm 16 btw




Hey, im on tazorac and doxy right now (also a birth control on the side) and Im considering Accutane as well. I don't want to be on my current regimen for 3-4 months like you did to no avail.

Tazorac apparently is the strongest of all retinoids, so i am giving it a try for now...not very hopeful though,.

Hey, I have been on Accutane for 2 weeks now and have written a blog which you're more than welcome to read to see if it gives you a bit more information.

 

The only side effects I have to date are dry lips, dry skin and I have just started to get little nose bleeds. Not often, once every 2 days or so.

 

The change in my skin since I started is amazing but you need to stick with it as you can get a break out in the first 7-10 days.

 

Although it is not for everybody so I would recommend seeing your doctor/derm and discussing this with them to find out all you need to know as everybody reacts differently to different drugs.

 

 

Good luck :)

Try one more antibiotic before you throw in the towel and get on the accutane. Amoxicillin. Amoxicillin can be taken in higher doses than doxycycline or minocycline. Those two antibiotics are not strong enough and honestly I don't know why dermatologists continue to prescribe them. Try amoxicillin 500mg at four times a day for a total of 2,000 mg per day. note-as an alternative to amoxicillin there is another bitchin' antibiotic called cephalexin. Same dosage applies. Also another alternative would be to take accutane AND the antibiotics. Seriously though, these antibiotics cured a stubborn case of cystic acne and I am 39 yo.

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Tags

    Categories

    Latest Visitors